# SDR CALA2024010800061

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347643620000
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FR. 53-60 R/H STR. 42 AND CORRESPONDING SKIN MULTIPLE SPOTS OF PITTING. GEN BY V920443 PER HAECO LCQ NR 9298404/32404 REMOVED AND REPLACED SECTION OF STRINGER 42 RT BETWEEN FR52-53 T FITTING SUPPORT FRAME 57L IAW A319 SRM 51-42-11 P 15-21, ACCOMPL O AFT OF FR 55 IAW A320 SRM 53-00-13-300-001 & REO L24671 STAGE ISHED ECRA 53-40-02179 INSTALLED WTB BRACKET IAW A319 SRM 51-42- 6 PER ECRA 5340-02179. REINSTALLED FRAME SEGMENTS & CLIPS FRAME 11 P 15-21. MECH V052030 INSP V061704 56-58 IAW A319 SRM 51-42-11 PARA 15-21. INSTALLED TIE DOWN
